The cyclotomic numbers of order twenty
Acta Arithmetica, Tome 17 (1970) no. 2, pp. 185-216
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Joseph Muskat 1 ; A. Whiteman 1
@article{10_4064_aa_17_2_185_216,
author = {Joseph Muskat and A. Whiteman},
title = {The cyclotomic numbers of order twenty},
journal = {Acta Arithmetica},
pages = {185--216},
year = {1970},
volume = {17},
number = {2},
doi = {10.4064/aa-17-2-185-216},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-17-2-185-216/}
}
Joseph Muskat; A. Whiteman. The cyclotomic numbers of order twenty. Acta Arithmetica, Tome 17 (1970) no. 2, pp. 185-216. doi: 10.4064/aa-17-2-185-216
Cité par Sources :